Jump to content

Overshoot into manic/hyper?


ShakeyJerr
 Share

Recommended Posts

Okay, this is weird...

 

I have been having a lessening of symptoms over the past week, going from bad days with maybe some good moments to good days with some bad moments - but every day having at least some sort of background/low-level anxiety.

 

Now today I woke up with pretty much zero anxiety and it never really even came up to the background level. But suddenly, in the past half-hour, I have begun to feel manic/hyper. Not off the hook, but in the background.

 

Is it possible that my brain somehow overshot the mark today? Or is this just a different kind of anxiety I am feeling.

 

To answer some obvious questions: no, I did not have any caffeine, yes my routine was the same today as it has been for the past week, except for 2 things:

 

1) I did go up from 250mg of Vitamin C in the morning to 250mg in the morning and 250mg in the afternoon a few days ago (so I have not had my second dose today. All other supplements have remained the same.

 

2) I went for a bit of a longer walk today (which was about 10 minutes before I noticed the manic/hyper). Could that have over-energized me?

 

Does anybody have any experience with this sort of thing, this seeming overshooting the mark?

 

SJ

Main thread: http://survivingantidepressants.org/index.php?/topic/14472-shakeyjerr-say-hello/

History: Prozac & Lithium from 1999 to 2003. Ended up back on after 4 months because taking a beta-blocker caused immediate depression (just 2 doses - turned out I didn't even need it; I had no other withdrawal symptoms - I might have ended up med and withdrawal-free otherwise :(). - Switched to Effexor (75mg 3/day) and Seroquel (50mg 3/day) in 2010. - Did a self-taper during 2016. - Developed Discontinuation Syndrome 02/17.

Supplements: Magnesium-Glycinate 400mg split into 4 100mg doses throughout the day. Vitamin C 500mg - once per day. Fish Oil 1360 mg (950 mg Active Omega-3) - twice per day.

I'm not a doctor. I use the internet, experience, and trial & error. Seek medical advice if necessary.

Link to comment
Share on other sites

  • Moderator Emeritus

It's possible that the vitamin C or the extended walk were overstimulating. It's also possible that a wave of "manic" energy would have happened as part of our old friend, waves and windows.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.
1997-1999 Effexor; 2002-2005 Effexor XR 37.5 mg linear taper, dropping same #beads/week with bad results

Cymbalta 60 mg 2012 - 2015; 2016: 20 mg to 7 mg exact doses and dates in this post; 2017: 6.3 mg to  0.0 mg  Aug. 12; details here


scallywag's Introduction
Online spreadsheet for dose taper calculations and nz11's THE WORKS spreadsheet

Link to comment
Share on other sites

Something as seemingly innocent as Vitamin C? I could have gotten that extra dose of it from a good salad! Man, these drugs they gave us are insidious. 

 

SJ

Main thread: http://survivingantidepressants.org/index.php?/topic/14472-shakeyjerr-say-hello/

History: Prozac & Lithium from 1999 to 2003. Ended up back on after 4 months because taking a beta-blocker caused immediate depression (just 2 doses - turned out I didn't even need it; I had no other withdrawal symptoms - I might have ended up med and withdrawal-free otherwise :(). - Switched to Effexor (75mg 3/day) and Seroquel (50mg 3/day) in 2010. - Did a self-taper during 2016. - Developed Discontinuation Syndrome 02/17.

Supplements: Magnesium-Glycinate 400mg split into 4 100mg doses throughout the day. Vitamin C 500mg - once per day. Fish Oil 1360 mg (950 mg Active Omega-3) - twice per day.

I'm not a doctor. I use the internet, experience, and trial & error. Seek medical advice if necessary.

Link to comment
Share on other sites

SJ you bring up some very good points ,I get this manic/hyper the last while ,on Wednesday I was out for 3 hours walking /hiking and I pushed myself through the tiredness ,then over slept the whole weekend ,and sunday morning I was in a horrendous mood ,over doing it maybe ,ile second that about insidious :angry:

PB

Alcohol free since February 2015 

1MG diazepam

4.5MG PROZAC.

 

 

 

Link to comment
Share on other sites

  • ChessieCat changed the title to Overshoot into manic/hyper?

Well, whatever the cause, it led me to having a short fuse in the evening. Do not like.

 

Thankfully, it's calmed down some.

 

SJ

Main thread: http://survivingantidepressants.org/index.php?/topic/14472-shakeyjerr-say-hello/

History: Prozac & Lithium from 1999 to 2003. Ended up back on after 4 months because taking a beta-blocker caused immediate depression (just 2 doses - turned out I didn't even need it; I had no other withdrawal symptoms - I might have ended up med and withdrawal-free otherwise :(). - Switched to Effexor (75mg 3/day) and Seroquel (50mg 3/day) in 2010. - Did a self-taper during 2016. - Developed Discontinuation Syndrome 02/17.

Supplements: Magnesium-Glycinate 400mg split into 4 100mg doses throughout the day. Vitamin C 500mg - once per day. Fish Oil 1360 mg (950 mg Active Omega-3) - twice per day.

I'm not a doctor. I use the internet, experience, and trial & error. Seek medical advice if necessary.

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy